Free Delivery on orders over €49

Ilvico Cold and Flu Tablets 20 Pack

€7,70

What is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mgWhat is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older. Take 12 tablets with water 3 times daily Do not exceed the recommended dose in any 24hours.
May cause drowsiness

Warnings and Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mg


Next Previous